# SDR 2007UALA04118

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 44,520 hours, 6,675 cycles
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 14 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 14 LEADING EDGE SLAT DELAMINATED OTBD END.   REMOVED THE SLAT,  BONDING REPAIRED, AND INSTALLED THE SLAT, PERFORMED ADJUSTMENT. PERFORMED SLAT SYS PRIMARY CONTROL TEST.TEST OK.
